Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depressogenic effects of medications. SLS

Posted by phidippus on April 8, 2012, at 18:14:54

In reply to Depressogenic effects of medications., posted by SLS on April 5, 2012, at 15:25:58

Hey Scott, in your experience, have you achieved more mood stability on two mood-stabilizers? My doc wants to add trileptal because the dose of Viibryd I'm on is causing some mood instability. Does this work?

Eric


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:phidippus thread:1015011
URL: http://www.dr-bob.org/babble/20120328/msgs/1015207.html